# SDR SWIA200413930

- Difficulty date: October 11, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 3,183 hours, 2,906 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Stab/Mach Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM NR 2 WILL NOT ENGAGE.  REMOVED AND REPLACED STAB TRIM/MACH TRIM PANEL IAW CRJ MM 27-41-15 AND 20. OPERATIONAL CHECK GOOD. PN 601R51706-3
